# SDR CALA2020120201314

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 83,761 hours, 32,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK (11WL) FAILS TO ILLUMINATE WITH THE SWITCH IN THE ARM POSITION AND THE C/B'S PULLED, PER HAECO LCQ NON ROUTINE.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK, IAW A319/320 MM 38-51-38-000-002A 33-51-38-400-002A OPERATIONS TEST OF THE EMERGENCY POWER SUPPLY UNITS CHECKS GOOD, IAW A319/320 MM 33-51-00-710-001 A AND 33-51-00-710-083A.
